# SDR SWAA2022033188967

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737
- Aircraft serial: 33934
- Aircraft time: 48,034 hours, 25,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660872538
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: B, K

## Discrepancy

HYDRAULIC SYSTEM A ENG 1 LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT. AFTER QRH COMPLETION A SYSTEM QUANTITY WAS 20%. / [01] R&R #1 ENG EMDP PER PER AMM 29-11-11. OPS CHECKED GD.
